I'm scared of all the meds I just started on a few days ago and wondering if there is an expert in Pharmacy who can tell me how bad all the meds.
Normal pill intake: dicyclomine 20mg Paxil 40mg. levothyroxin 25mcg chlorestrol (in evening) 50 mg. of Seroquel (night)
Buspar 10 mg.
I know it takes a few weeks to take effectt (Buspar and Seroquel) but in the meantime (like yesterday) I was asleep on and off all day and I work weekends so I'm not going to take the seroquel during the day. They wrote 2 pills at night and 2 in the day? How the helll can I do that when Seroquel is a sleep aid on top of the depression.
I'm worried about my liver with all this. Then I take a bunch of vitamins to help my iinsides...........is it ok to take stuff together like the morning routine..or how should they be spaced. This is like a job!!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.